Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Poincaré and Sobolev inequalities in product spaces


Authors: Xian Liang Shi and Alberto Torchinsky
Journal: Proc. Amer. Math. Soc. 118 (1993), 1117-1124
MSC: Primary 35R45; Secondary 26D10, 42B25, 46E35
DOI: https://doi.org/10.1090/S0002-9939-1993-1137233-1
MathSciNet review: 1137233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some local Poincaré and Sobolev inequalities involving weights in product spaces are established.


References [Enhancements On Off] (What's this?)

  • [1] S. Chanillo and R. L. Wheeden, Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions, Amer. J. Math. 107 (1985), 1191-1226. MR 805809 (87f:42045)
  • [2] E. B. Fabes, C. E. Kenig, and R. P. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), 77-116. MR 643158 (84i:35070)
  • [3] E. Harboure, Two-weighted Sobolev and Poincaré inequalities and some applications, preprint.
  • [4] A. Torchinsky, Box maximal functions, Proc. Centre Math Analysis, Miniconference on Operator Theory and Partial Differential Equations, Australian National University, 1984, pp. 39-46. MR 757566 (86k:42036)
  • [5] -, Real-variable methods in harmonic analysis, Academic Press, Orlando, FL, 1986. MR 869816 (88e:42001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35R45, 26D10, 42B25, 46E35

Retrieve articles in all journals with MSC: 35R45, 26D10, 42B25, 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1137233-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society